# SDR UALA2010062102159

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,647 hours, 13,565 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulty
- Location: Nr 9
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER MESSAGE AND EXCESSIVE RUDDER TRIM.   6 UNITS RT RUDDER TRIM REQ IN CLB-4 UNITS IN CRZ TO KEEP A-C LVL IN ROLL CONTINUED, 0 UNITS OF RUDDER PRODUCES PRONOUNCED LEFT ROLL RATE. NEGATIVE ROLL STABILITY. CHECKED RUDDER CHANGER RIGGING, YAW DAMPER SUMMING LINKAGE SHEAR RIVETS, AND RUDDER TRIM CONTROL SYSTEM TEST.  REPLACED NR 9 SPLOILER, OPS CHECKED NORMAL, NO FAULTS.
